# SDR GTIA2022072136546

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 32,489 hours, 14,945 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING 10,000 FT, SMELLED STRONG ODOR IN FLIGHT DECK-C/W TSM 05-50-00-810-831-A, NO DEFECTS NOTED, NO ODOR NOTED. A/C RETURNED TO SERVICE
